An R-stable ANR which is not FR-stable
Fundamenta Mathematicae, Tome 103 (1979) no. 3, pp. 177-182
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
@article{10_4064_fm_103_3_177_182,
author = {Sukhjit Singh},
title = {An {R-stable} {ANR} which is not {FR-stable}},
journal = {Fundamenta Mathematicae},
pages = {177--182},
year = {1979},
volume = {103},
number = {3},
doi = {10.4064/fm-103-3-177-182},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/fm-103-3-177-182/}
}
Sukhjit Singh. An R-stable ANR which is not FR-stable. Fundamenta Mathematicae, Tome 103 (1979) no. 3, pp. 177-182. doi: 10.4064/fm-103-3-177-182
Cité par Sources :